# SDR AU970745

- Difficulty date: May 16, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 747312
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Fastener
- Condition: Loose
- Location: Nr 1 & Nr4 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NO1 AND NO4 PYLON AFT DIAGONAL BRACE FORWARD MOUNT FITTINGS HAD LOOSE HILOCK FASTENERS.
